# SDR DU4R2024031300016

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 02473
- Aircraft time: 60,395 hours, 28,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE BULLETIN MODIFICATION A320-53-1263 REV. 5 FOUND CRACK INDICATIONS IN HOLE NUMBERS 4, 5, 6, 7, 8, 9, 10, 13, 14, 15, 18, 19, 20, 24, 25, 26, 27 AND 100 ON FR 36 L/H S/O 634004 N/R # 26057, 26469, 26470, 26472, 26711, 26713, AND 26875.
